Distribution of the cross-correlations of squared residuals in ARIMA models

H. WONG, Wai Keung LI

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The distribution of the cross‐correlations of squared residuals from Box‐Jenkins models is considered in very general conditions, and the asymptotic distribution is derived. A test for a lagged relationship in volatility for economic time series under instantaneous causality is proposed, and its empirical behaviour is studied. An example involving the international stock market's volatility is studied, and an interesting result is observed. Copyright © 1996 Statistical Society of Canada.
Original languageEnglish
Pages (from-to)489-502
JournalCanadian Journal of Statistics
Volume24
Issue number4
DOIs
Publication statusPublished - Dec 1996

Fingerprint

ARIMA Models
Cross-correlation
Volatility
Causality
Stock Market
Asymptotic distribution
Instantaneous
Time series
Economics
International stock markets
Stock market volatility
ARIMA models
Model
Relationships

Citation

Wong, H., & Li, W. K. (1996). Distribution of the cross-correlations of squared residuals in ARIMA models. Canadian Journal of Statistics, 24(4), 489-502. doi: 10.2307/3315329